Cold Sweats, Chills, Diarrhea, Vomiting and Cramps during Period.?
Many times when i get my period i get horrible side effects! About a week before it starts i cant run or do anything too physical because my stomach acts up and cramps very badly. And then the morning my period starts i get these horrible symptoms! I roll out of bed litteraly crawling on the floor into my bathroom. My abdominal cramps up so badly! It makes me puke. I sit on the toliet switching from puking, pooping and bleeding in it. I also get diarrhea. Everything seems to come out so easy! After about a 20 minute unbarable puking, pooping and cramping session, my stomach calms down and i get cold chills. I start to sweat alot and can barley move because my stomach will start cramping again. I am extremely nautious the whole time. The sweat cools be down at first but then i get cold and start shaking. I lay in my bathtub without the water running so i can just sweat and bleed into the tub without moving to much. My lower back is also throbbing full of pain, but nothing comparable to the rest of the symptoms. It hurts so bad i sometimes cry and start praying! At this point i am completely exhausted and want to fall asleep in my bathtub. 1 hour and a half later i get well enough to stand on my feet and clean my mess. I have to bend down and can not stand up straight. After all this i crawl back into bed and work on my breathing, because even the simplest breath hurts my stomach. It actually helps me to let out long breaths. The rest of week i stay home and get random cramping and random puke/diarrhea/chill sessions. It takes about 5 days for my period to stop. After that i am so scared to get these symptoms, i try not to do any activity. Basically 3 weeks of the month i cant do anything! It hurts so bad! Someone please help. This doesn’t have every period, but a majority of the time it does. All my other periods just have really bad cramping and the usual side-effects. I am a 15 year old COMPLETE virgin with no other health issues.
I dont have health coverage and cant see a doctor. I went to a free clinic a couple months ago about this and they prescribed me generic birth control that just seemed to spread apart my cramps throughout the month. I talked to them again and they said thats the only birth control and alternative they offer and i would have to see a real doctor.
p.s I dont use tampons either because this problem scares me too much to even consider trying them.
Answer by Monika
I am so sorry to hear you are going through all of this. This is not nice for you
I really am only going to suggest that you NEED to see a gynaecologist about this. You’ve already been to the free clinic which is awesome, but unfortunately you need to be under the care of a gynaecologist. No one on Yahoo Answers is going to be able to give you a diagnosis as this is not what the website is for, but also your case is slightly complicated and you need to see a specialist. Take care, and I really hope you can get this sorted
Answer by laugh
Yup, I had that too. Im now on the Implant, I dont get periods anymore.
Hot water bottle on the belly, pain killers, chocolate
Answer by herbabii4lyfe
THE VERY SAME EXACT THING HAS HAPPEND TO ME!!!!!!!! ever single thing you just listed word for word has happened to me i would have to run a tub of very hot water and when i was done sitting on the toilet i would lay in the water for about an hour or so just like you said and It first happened to me when i was 17 turning 18 and i am going to be 20 in a couple of months and but the thing is i got that gardisil shot thing and the very next period i got after my first dose of the 3 this happened and it never happened before the shot and i thought it was cuz of that but my doctors say no but i dont believe them cuz i was perfectly fine before the shot but i dont know and the horrible symptons always happens the first day of my period and at first it would happened one month then the next couple of months i was fine and then it would happen again and it got to the point where it would happen every month and my doctor said its because i get ovarian cysts so she put me on birth control and now i never have any of those problems anymore…
so it could be the same thing as me i do not know for sure but it most likely is and you should be checked just incase its not And you some how have to get to a doctor they will do ultra sounds to see your ovaries and that will tell you if you have cysts and if you do then they will probably perscribe a better birth control pill for you. and i hope you can get help so you dont go through this anymore
Sorry this is my husbands account i am on i didnt realize that when i wrote this so dont think a guy wrote all of this.
Answer by bryanna s
sweetie i am so sorry but you need to find a way to see a doctor. i just got full coverage insurance because i go through the same thing. i once lost 11 pounds in a day from being so sick. some might not believe but my mom watched it happen. there could be an ovarian cyst, please research it and see if it fit’s your problems, it is scary and very hard to deal with. i tried the pill and it worked for almost a year and i was back to being sick. one more thing to try which is still costly but not as much as doctor visits is acupuncture. it also worked for me but i stopped seeing the lady after two treatment’s cuz i was already better but acupuncture needs to be continual. i hope you get the help you need but don’t take to heart everything you hear. see a doctor and be firm on trying to find out what can help, also look into tubal dye, if something shouldn’t be there that would show it, it is performed by a doctor. good luck
Answer by Jenn R
you might have endometriosis
your only choice is to see a real doctor. you sound very sick. i hope you guys eventually get free health coverage !
for your sake !
Don’t write-off tampons. They’re the greatest invention ever !
Answer by Jane
I have the same symptoms and they too started when I was 15. Though in my case, it may be genetic since my mom had experienced the same thing, as well does my cousin. I still advise you see a doctor just in case you have endometriosis! If it’s not that it’s properly a case of really bad menstrual cramps. I’d recommend Midol/ibuprofen. Try and drink lots of water for hydration. Eat carbs to increase serotonin levels and wear lose pants so you don’t interfere with blood flow/ uterine contraction. You can try drinking hot teas as well.
BUT Please STAY AWAY from anywhere/ anything that will cause you to feel COLD! Some foods make cramps worse, so be aware of what you eat and how it affects you.
diarrhea and vomiting:Cold Sweats, Chills, Diarrhea, Vomiting and Cramps during Period.?